# SDR SIMA991114

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 273
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53172101216
- Condition: Dented
- Location: Frame 6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-1 INSPECTION, FOUND A DENT IN THE LEFT FUSELAGE SKIN AT FRAME 6 BETWEEN STRINGERS 14 AND 15M, MEASURING 1 INCH IN DIAMETER AND .023 DEEP.  REPAIRED THE DENT IAW SRM 53-00-00 FIGURE 408.  AIRCRAFT RETURNED TO SERVICE.  (M)
